# SDR DL72W951827

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2825W
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Nr 3 Fore Flap
- Component: 65162255A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SHOP INSPECTION, A CRACK WAS FOUND AT CUTOUT FOR THE AFT FLAP LINKAGE.  NR 3 FOREFLAP.  REPAIRED PER DL ERA 270769-14.
